« on: January 29, 2021, 10:28:45 pm »
Hello Everyone. I just had a doctor appointment with my primary care physician. I felt that I needed to keep him informed with everything that has been going bad with me in the last month or so. As soon as I said that I’ve been taking Ativan for the last month, he was like oh boy, you are in for a rough road. And he said don’t expect me to help you out with that either. I said I wasn’t expecting you to help I just wanted to let you know what’s been going on with me. I said you are scarring the crap out of me – are you telling me I’m going to be in for a rough road for sure or is there a chance I might do ok with a taper. He said he couldn’t tell me for sure but to expect a rough road. He said good luck in finding someone to prescribe it. That is the last thing I needed to hear right now. My wife said he’s your PCP, he’s not your psychiatrist who prescribes the medicine. She said I know you are scared but try to block that out right now. Let’s wait to see what the psychiatrists say. Today was a better day until I got that comment from my PCP.
« on: November 25, 2019, 04:17:59 pm »
I was CT off Ativan for 6 week use. I knew nothing of the meds. It was in August and I have so many symptoms I don’t know how I’m surviving. My private area feels numb it started after I stopped the meds had anyone had this happen and does it ever fix. My husband is very worried and I am afraid we will never have what we once did
Re: Private area
« Reply #1 on: November 25, 2019, 04:39:55 pm »
Hi Mrt, Your sig says that you are still taking .25. But you C/T’d, right?
Anywhere you have nerve endings, one can experience numbness/tingling or pain. It’s hard but I could cope better with this compared to the burning painful nerve sensations. It’s not permanent. You are getting hit hard with sxs right now. Sounds like acute and it is miserable and terrifying. The good new is that is slowly improves. For some, it can improve rather quickly.
Hang in there Mrt.
Re: Private area
« Reply #2 on: November 25, 2019, 04:48:49 pm »
I have numbness and electrical shock sensations in vagina area.
I have lost all internal sensation and who,e body feels like made of waxy latex.
Stop playing the victim role
« on: February 28, 2019, 06:56:44 pm »
I am so frustrated right now, my ex partner told me to stop acting as a victim. This makes me so angry. She has no idea what the hell on earth we are experiencing every minute, hour of the day. My nerves are on fire, because people think we are acting. What is the definition “normal”?
I have stopped talking about it, but that only makes my anxiety worse. Any advice?
I can’t hide my symptoms under a pokerface any longer, they are too severe.
Re: Stop playing the victim role
« Reply #1 on: February 28, 2019, 07:07:54 pm »
They are not where you are. My grandsons and daughters are doing the same thing to me. They don’t think this is a big deal and it’s very hard on me especially at 70. Stupid GP gave me the Adivan in 2017. I started tapering in 2018. SO I was not on it long, but it’s really put me through hell. Lost 35lbs in one month. Scary to look at my body. They see it and IGNORE the obvious.
It is not happening to them so why and how could they comprehend or understand?
CONSIDER THE SOURCE! They don’t know………so don’t expect them to understand. Take your stand and you do what you know is best for you and what you have to do.
Forget about their attitudes. There is nothing you can do about it unless you make them take this medication and have it happen to them. That is the only way they will understand.
But it has happened to you and me………so we have to deal with it ourselves and get off this poison and help ourselves. DIG IN YOUR HEELS and stand up for yourself, or don’t talk to them about it. Just do whatever you have to do to get better. That is your first and foremost concern. The rest can be just IGNORED.